Convexity of Integral Operators Involving Dini Functions

Main Article Content

Saddaf Noreen
Muhey U Din
Mohsan Raza

Abstract

In this article, we are mainly interested to find some covexity properties for certain families of integral operators involving Dini functions in the open unit disc. The main tool in the proofs of our results are some functional inequalities of Dini functions. Some particular cases involving Dini functions are also a part of our investigations.

Article Details

References

  1. A. Baricz, Bessel transforms and Hardy space of generalized Bessel functions, Mathematica, 48(71) (2006), 127-136.
  2. A. Baricz, Generalized Bessel Functions of the First Kind, Lecture Notes in Mathematics Vol. 1994, SpringerVerlag, Berlin, 2010.
  3. A. Baricz, E. Deniz and N. Yagmur, Close-to-convexity of normalized Dini functions, Math. Nech., 289 (2016), 1721-1726.
  4. A. Baricz, S. Ponnusamy and S. Singh, Modified Dini functions: monotonicity patterns and functional inequalities, Acta Math. Hungrica, 149(2016), 120-142.
  5. A. Baricz and R. Szász, The radius of convexity of normalized Bessel functions, Anal. Math., 41(3) (2015) 141-151.
  6. D. Bansal and J. K. Prajapat. Certain geometric properties of the Mittag-Leffler functions, Complex Var. Ellipt. Equ., 61(3) (2016), 338-350.
  7. E. Deniz, S ¸. Gören and M. C ¸a˘ glar, Starlikeness and convexity of the generalized Dini functions, AIP Conference Proceedings 1833, 020004 (2017); doi: 10.1063/1.4981652.
  8. E. Deniz, H. Orhan and H. M. Srivastava, Some sufficient conditions for univalence of certain families of integral operators involving generalized Bessel functions, Taiwanese J. Math. 15(2) (2011), 883-917.
  9. M. Din, M. Raza and E. Deniz, Sufficient conditions for univalence of integral operators involving Dini Functions, (Submitted).
  10. M. Din, H. M. Srivastava, M. Raza, Univalence of integral operators involving generalized Struve functions, Hacettepe J. Math. Stat., Doi: 10.15672/HJMS.2017.485.
  11. H. Orhan and N. Yagmur, Geometric properties of generalized Struve functions, In The International Congress in Honour of Professor Hari M. Srivastava, (2012), 23-26.